Jump to content

Bad Reaction To Singulair


jenwic
 Share

Recommended Posts

I have asthma and tried Singulair a few years ago. I had a couple of bad episodes with my heart racing after I took it so I was afraid to take it again.

Recently I became concerned about using my steroid inhaler every day and decided to give Singulair a try again. My allergist gave me the 5mg chewable tablets to try (the same one my son takes who is 7).

The first three nights I cut the pill in half. That went pretty well. Last night I took the whole 5mg and I woke up at 1:00 a.m. with my heart racing. I tried bearing down and that helped for a few minutes but then my heart rate would shoot right back up. Then came the chills and shaking. It was really bad for about an hour then it settled down a little. I got very little sleep the whole night. This is so discouraging!

I get so sick and tired of not being able to take hardly any medicines because my body is SOOOOOO sensitive to meds. ;)

I just had to vent a little...

Jenny

Link to comment
Share on other sites

sorry about the frustration with meds. i used to take singulair and didn't have a problem, but i can certainly relate to medication frustrations. (i am hugely iron deficient but can't get the infusions b/c it sends my body into hemolysis, i was trying a new treatment (IVIG) and now have to stop b/c my liver has essentially rejected it as a toxic substance, etc, etc.)

i don't have any grand words of advice other to hang in there, knowing that's often easier said than done.

;) melissa

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...